# SDR GTIA2021022235606

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 29,566 hours, 13,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY AFT FA ON SHORT APPROACH-PERFORMED TSM 05-50-810-831. INSPECTED ENG #1 AND ENG #2 DE-OILERS. NO OIL SING AT THIS TIME. INSPECTED APU COMPARTMENT NO OIL SIGN AT THIS TIME. RAN #1 PACK AND #2 PACK WITH APU. NO SMELL NOTED. IAW AMM 49-00-00 REF LP 2754893-01 FOR MORE INFO.
